# SDR AWXA0001298

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC30M06A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD, FWD FACE OF FLOORBEAM AT BS 520 HAS A CRACK EXTENDING THROUGH PREVIOUS STOP DRILL.  REMOVED PREVIOUS REPAIR; CUT OUT PREVIOUS REPAIR; FABED DOUBLERS, T-CAP AND STRAPS; DRILLED, DEBURRED, TREATED AND INSTALLED IAW B737-200 SRM 53-10-09 FIG 2; INSTALLED KIT 65C34688-2 IAW S/B 737-53-1120.
